Volume 2018

Issue 2

a-inner Product on Local Fields of Positive Characteristic
Ishtaq Ahmad, Neyaz A. Sheikh
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00368, Pages 64-75
Published: 28 July 2018

Coupled fixed point theorems in Partially ordered sets
E. Prajisha, P. Shaini
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00432, Pages 76-82
Published: 28 July 2018

A New Class of Optimal Eighth Order Method with Two Weight Functions for Solving Nonlinear Equation
Parimala S, Kalyanasundaram Madhu, Jayakumar Jayaraman
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00430, Pages 83-94
Published: 28 July 2018

The combined Laplace transform and new homotopy perturbation methods for Lane-Emden Type Differential Equations
Hassan Eltayeb
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00426, Pages 95-105
Published: 28 July 2018

Solving the Intuitionistic fuzzy fractional equation by means of the homotopy analysis method
S. Melliani, I. Bakhadach, L. S. Chadli, H. Sadiki
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00421, Pages 106-116
Published: 28 July 2018

New Fixed Point Theorem in Dislocated Quasi Metric Space
Aynalem Girma Kassaye, Kidane Koyas Tola, Kefyalew Hailu Debele
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00420, Pages 117-123
Published: 28 July 2018

Existence and uniqueness of solutions for coupled system of fractional differential equation by means of topological degree method
Muhammad Shoaib, Kamal Shah, Rahmat Ali Khan
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00416, Pages 124-135
Published: 28 July 2018

Solutions of nonlocal initial value problems for fractional pantograph equation
S. Harikrishnan, K. Kanagarajan, D. Vivek
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00405, Pages 136-144
Published: 28 July 2018

On Park's $f$-contractive cyclic mappings
V. Sankar Raj, S. Jamal Fathima
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00382, Pages 145-150
Published: 28 July 2018

Existence and uniqueness results for nonlinear neutral pantograph equations with generalized fractional derivative
D. Vivek, K. Kanagarajan, S. Harikrishnan
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00377, Pages 151-157
Published: 28 July 2018

Homogenization of a Ginzburg-Landau equation in thin multidomains
Abdellatif Messaoudi
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00411, Pages 158-174
Published: 04 October 2018

Bernstein operator of rough $I-$ core of triple sequences
N. Subramanian, M. Kemal Ozdemir, A. Esi
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00423, Pages 175-183
Published: 04 October 2018

Existence results for Katugampola fractional differential equations via measure of noncompactness
M. Janaki, K. Kanagarajan, D. Vivek
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00427, Pages 184-191
Published: 04 October 2018

Intimate Mappings Satisfying Generalized Ø-Weak Contraction Involving Cubic Terms of Metric Function
Deepak Jain, Sanjay Kumar
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00428, Pages 192-200
Published: 04 October 2018

Common coupled fixed point for generalized rational type contractions in b-metric spaces
Bindu Bansal, Nidhi Malhotra
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00452, Pages 201-211
Published: 15 December 2018

A new iterative method for multivalued nonexpansive mappings in Banach spaces with application
T. M. M. Sow
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00436, Pages 212-222
Published: 15 December 2018

Variational Iteration Method with an Auxiliary Parameter for Solving Telegraph Equations
Hijaz Ahmad
Volume 2018, Issue 2, Year 2018 Article ID jnaa-00417, Pages 223-232
Published: 15 December 2018